RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 58, Number 2, Pages 279–291 (Mi tmf4546)  

This article is cited in 1 scientific paper (total in 1 paper)

Classification of quasione-dimensional Peierls–Frehlich conductors

E. D. Belokolos, I. M. Pershko


Abstract: The limits of the spectrum of a single-gap potential that extremalizes the Peierls-Frbhlieh thermodynamic functional are calculated as functions of the temperature. Analysis of the obtained results leads to a classification of quasione-dimensional conductors as a function of the dimensionless number $\varkappa=(\hbar^2\mu/2m)^{1/2}\hbar\omega/\lambda^2$, where $\mu$ is the chemical potential, $\omega$ is the frequency of acoustic phonons, and $\lambda$ is the electron-phonon coupling constant. If $\varkappa>\varkappa_c$ a quasione-dimensional conductor is a conductor with charge density waves; if $\varkappa<\varkappa_c$, a conductor of soliton (condenson) type. In accordance with analytic calculations, $\varkappa_c=0,1326$. For energies and temperatures corresponding to a singularity in the spectrum (forbidden band or discrete level) analytic expressions in good agreement with numerical calculations are obtained.

Full text: PDF file (1255 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 58:2, 183–191

Bibliographic databases:

Received: 20.06.1983

Citation: E. D. Belokolos, I. M. Pershko, “Classification of quasione-dimensional Peierls–Frehlich conductors”, TMF, 58:2 (1984), 279–291; Theoret. and Math. Phys., 58:2 (1984), 183–191

Citation in format AMSBIB
\Bibitem{BelPer84}
\by E.~D.~Belokolos, I.~M.~Pershko
\paper Classification of quasione-dimensional Peierls--Frehlich conductors
\jour TMF
\yr 1984
\vol 58
\issue 2
\pages 279--291
\mathnet{http://mi.mathnet.ru/tmf4546}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 58
\issue 2
\pages 183--191
\crossref{https://doi.org/10.1007/BF01017925}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TG27600013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4546
  • http://mi.mathnet.ru/eng/tmf/v58/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev, “Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian”, Russian Math. Surveys, 39:6 (1984), 1–50  mathnet  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:285
    Full text:79
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019